# SDR FDEA201312263043

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: 148N8402
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDE HAS A GOUGE AT BS 1885, WL 203, RBL 7 INCHES.  REPAIRED IAW SRM 53-80-08, FIG 201 REPAIR 2 REV 110.
